# SDR IPXA1M70289

- Difficulty date: November 8, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 60,841 hours, 11,433 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LONGERON AT STA 6-72 TO 6-80 & LONGERON 52 FOUND LWR SURFACE CORRODED.  CORROSION EXCEED LIMITS IAW SRM 53-00-0, FIG 205.  CORROSION TRIM OUT IAW SRM 53-00-05, FIG 202 REPAIR 1.  HFEC INSPECTION FOUND NO CRACK EVIDENT. NEW LONGERON FABRICATED IAW DWG A6A7027& REPAIR SPLICE FABRICATED IAW SRM53-00-05, TYPE 1, FIG 201, REPAIR 1.  INSTALLED SRM 51-33-01, REV 47.
